# SDR AALA201711029007

- Difficulty date: November 1, 2017
- Submitted: November 4, 2017
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 55,282 hours, 15,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT BY THE L4 DOOR HAS A MISSING LENS COVER.  INSTALLED LENS COVER.  OPERATIONAL CHECK GOOD.
